Mappings of B M O-bounded distortion

Kari Astala, Tadeusz Iwaniec, Pekka Koskela, Gaven Martin

Research output: Contribution to journalArticle

80 Scopus citations
Original languageEnglish (US)
Pages (from-to)703-726
Number of pages24
JournalMathematische Annalen
Volume317
Issue number4
Publication statusPublished - Aug 2000

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Astala, K., Iwaniec, T., Koskela, P., & Martin, G. (2000). Mappings of B M O-bounded distortion. Mathematische Annalen, 317(4), 703-726.